# SDR CA070622007

- Difficulty date: June 19, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 3 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 6220 · Main Rotor Head
- Part: Scissor Link
- Part number: C623A2005103
- Condition: Failed
- Location: Main Rotor
- Part time: 98 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) (1) OF (4) BONDED BUSHINGS FAILED, RESULTING EXCESSIVE PLAY/SMOKING. BUSHING CONTINUED TO WEAR INTO SCISSOR LINK UNTIL CAUGHT AT FIRST 100 HOUR INSPECTION (SINCE NEW). (TC NR 20070622007)
